A rare case of chlorhexidine- and clindamycin-induced anaphylaxis.
Аннотация
BACKGROUND
Chlorhexidine and clindamycin, especially the latter, rarely cause anaphylaxis.
OBJECTIVE
To report a rare case of chlorhexidine- and clindamycin-induced anaphylaxis.
METHODS
Case report.
RESULTS
A 21-year-old female experienced anaphylaxis after receiving intravenous clindamycin after a left big toe fracture fixation operation; she also had a similar reaction after using a mouthwash. Therefore, we suspected the culprit might be chlorhexidine, and the skin prick and serum specific IgE test results confirmed our suspicion. Then the clindamycin provocation test verified that the patient also had hypersensitivity to clindamycin. However, the allergy tests for penicillin and cefuroxime were negative.
CONCLUSIONS
Only four cases of clindamycin-induced anaphylaxis have been reported, and this is the first report of clindamycin-induced anaphylaxis verified by provocation test. The patient was given clindamycin because she was incorrectly labeled as having penicillin and cephalosporin allergies during the routine allergy test. It is essential to address this problem in China.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.